Doctor insights on:
Minoxidil Severe Itching
Infection vs allergy: There are several types of infection that could cause this. It could also be some type of allergic reaction. The most common finding would be a yeast infection. I would advise a trip to see your healthcare provider to get an assessment. There is no way to tell what the cause is without doing some testing and looking at the condition so i can not recommend a treatment. ...Read more
See derm: See dermatologist to discuss your treatment options. ...Read more
A Hairy Problem: Yes. A lupus diagnosis often involves many physical changes, including hair loss, which is a common side effect of lupus & the medications used to treat it. Recent severe illness, a thyroid problem,certain nutritional deficiencies, your genetic makeup & other specific skin diseases of the scalp can also cause hair loss. It's important to work with your doctor to figure out how to minimize it. ...Read moreSee 1 more doctor answer
No: Seborrheic dermatitis does not cause hair loss, but there are other skin conditions that can do that. Hair loss can also be caused by underlying medical problems, like a thyroid disorder, or can be caused by medications. You should see a dermatologist to have this checked out. ...Read moreSee 2 more doctor answers
I m looking for cure of seboric dermatitis.. Suffring with facial dandruff with itching and redness, and hair dandruff with itchy scalp and hair fall.
Seborrheic dermatiti: Seborrheic dermatitis tends to be chronic, and there's usually no strategy that stops it permanently. But treatments, including many you can try at home, may control your signs and symptoms during a flare-up. Anti fungal agents that you want to look for in the products you buy are: ketoconazole, ciclopirox, terbinafine (lamisil), zinc pyrithione, coal tar, and salacylic acid. ...Read more
Medication for cystic acne & saeborrheic dermatitis causing severe migraines.Using isotretinoin, minocycline as HCl BP & desloratadine. Drug reaction?
Stop meds, check eye: If you are having headaches, i would stop the Minocycline and isotretinoin. When given together there is an increased risk of a rare side effect, pseudotumor cerebri. I would have my eyes checked and if no evidence of pseudotumor, restart either the Minocin (minocycline) or isotretinoin, but not both. Migraines can also worsen with Isotretinoin and not affect the eyes, but it definitely needs to be ruled out. ...Read more
Flaky cheeks/eyebrows, burning, red. History of eczema. Elidel, (pimecrolimus) azoles, tea tree worsening problem. Could it be eczema not seb derm?
I am experiencing skin rash (quality: itchiness, flaking or scaling) .not responding to antifungal cream or terbinafine. Some round some irregular...
Dermatologist: I recommend a consultation with a dermatologist for diagnosis and treatment. One cannot make a diagnosis without inspecting the eruption. ...Read more